# SDR SIMA20150701006

- Difficulty date: July 1, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME NR 33, BROKEN WIRE FOR EMER LIGHT STRIP.  BROKEN WIRE REPAIRED IAW SPWM 20-21-00.  SEE NRTC BOW 194910 TASK 1 FOR OPERATIONS CHECK.
